標題: On asymptotic stabilization of driftless systems
作者: Liang, YW
Liaw, DC
電控工程研究所
Institute of Electrical and Control Engineering
關鍵字: driftless systems;feedback controller;time-invariant stabilizer;Lyapunov function
公開日期: 11-九月-2000
摘要: A simple approach is proposed to investigate the stabilization of driftless systems. By taking the control input as a function of system states, we can transform the stabilization design into a stability problem. The known stability results on the nonlinear autonomous system are then employed to derive the asymptotically stabilizing controllers by solving an algebraic equation. Existence conditions of the asymptotic stabilizing feedback controller for the driftless systems by employing the stability criteria on linear systems and a class of third-order homogeneous systems are obtained to demonstrate the application of the approach. (C) 2000 Elsevier Science Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/S0096-3003(99)00125-3
http://hdl.handle.net/11536/30254
ISSN: 0096-3003
DOI: 10.1016/S0096-3003(99)00125-3
期刊: APPLIED MATHEMATICS AND COMPUTATION
Volume: 114
Issue: 2-3
起始頁: 303
結束頁: 314
顯示於類別:期刊論文


文件中的檔案:

  1. 000089075100015.pdf